advertisement
Question
Posted by: xat | 2002/12/02

hair falling out

please help,my hair has been thinning out alot,and breaks so easily.i am on the pill,could it be from that..i have also been told my iron is low,could it be this?
thanks
xat

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Xat, I wrote something a hair loss a while ago. The easiest would be for you to mail me at netdoc@mweb.co.za and I’ll send it to you. Read it and let me know if you have more questions (please post them as a new question otherwise I will miss it). Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement